Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 67, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 7, 2009, 3:54 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2009, 3:54 PM EDT (19:54 UTC)
- Expired
- Jun 7, 2009, 4:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 46 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:00 PM EDT | TSTM WND GST 59 | Opa-Locka, FL | MESONET AT 4240 NW144TH ST RECORDED A WIND GUST OF 59 MPH. REPORT RELAYED BY THE LOCAL MEDIA. |
| Jun 7, 4:02 PM EDT | TSTM WND GST 57 | Opa-Locka, FL | MESONET AT WESTVIEW ELEMENTARY IN OPA LOCKA RECORDED A WIND GUST OF 57 MPH. |
| Jun 7, 4:12 PM EDT | HAIL 0.75 | Opa-Locka, FL | HAIL THE SIZE OF PENNIES WAS REPORTED BY SUBWAY NEAR THE CORNER OF HIGHWAY 9 AND NW 135TH ST. |
| Jun 7, 4:42 PM EDT | HAIL 0.88 | Hollywood, FL | NWS EMPLOYEE REPORTED NICKEL SIZE HAIL AT HOLLYWOOD BEACH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1804 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 071954
SVRMFL
FLC011-086-072045-
/O.NEW.KMFL.SV.W.0067.090607T1954Z-090607T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT SUN JUN 7 2009
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
* UNTIL 445 PM EDT
* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HIALEAH...AND MOVING NORTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
MIAMI LAKES...
OPA-LOCKA...
CAROL CITY...
MIAMI GARDENS...
DOLPHINS STADIUM...
MIRAMAR PARKWAY AND UNIVERSITY DRIVE...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2601 8011 2596 8011 2582 8027 2589 8034
2609 8027 2602 8011
TIME...MOT...LOC 1955Z 214DEG 8KT 2589 8028
$$
DG2 follow-up statements
310
WWUS52 KMFL 072004
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT SUN JUN 7 2009
FLC011-086-072045-
/O.CON.KMFL.SV.W.0067.000000T0000Z-090607T2045Z/
BROWARD FL-MIAMI-DADE FL-
404 PM EDT SUN JUN 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM LOCATED NEAR OPA-LOCKA...MOVING
NORTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL AND DAMAGING WINDS TO 60 MPH OR HIGHER.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SAINT THOMAS UNIVERSITY...
CAROL CITY...
MIAMI GARDENS...
DOLPHINS STADIUM...
MIRAMAR PARKWAY AND UNIVERSITY DRIVE...
IVES ESTATES...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...HAIL UP TO GOLF BALL SIZE...DEADLY LIGHTNING...AND VERY HEAVY
RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2607 8022 2602 8011 2596 8011 2582 8027
2589 8034
TIME...MOT...LOC 2003Z 214DEG 8KT 2591 8025
$$
DG004
WWUS52 KMFL 072029
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
429 PM EDT SUN JUN 7 2009
FLC011-086-072045-
/O.CON.KMFL.SV.W.0067.000000T0000Z-090607T2045Z/
BROWARD FL-MIAMI-DADE FL-
429 PM EDT SUN JUN 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR IVES ESTATES...MOVING NORTHEAST AT 15 MPH.
ANOTHER STORM WAS RAPIDLY DEVELOPING AND BECOMING SEVERE BETWEEN
MIAMI LAKES AND HIALEAH. THIS STORM WILL MOVE NORTHEAST AT 15 MPH...
CAPABLE OF PRODUCING NICKLE SIZE HAIL AND DAMAGING WINDS TO 60 MPH.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2607 8022 2602 8011 2596 8011 2582 8027
2589 8034
TIME...MOT...LOC 2028Z 229DEG 12KT 2597 8016
$$
DGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:22 PM EDT, 32 minutes earlier.
Area forecast discussion, Jun 7, 3:22 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 322 PM EDT SUN JUN 7 2009 ...STRONG TO SEVERE STORMS POSSIBLE INTERIOR AND EAST COAST METRO AREAS THIS AFTERNOON INTO THIS EVENING... ...BACK TO MORE NORMAL SUMMER CONDITIONS THIS WEEK ACROSS SOUTH FLORIDA... .DISCUSSION... THE UPPER LEVEL TROUGH OF LOW PRESSURE WAS LOCATED FROM ABOUT MELBOURNE SOUTHWEST TO FORT MYERS EARLY THIS AFTERNOON. THIS TROUGH WILL CONTINUE TO MOVE EAST ACROSS THE CWA THIS AFTERNOON INTO THIS EVENING. AT THE SAME TIME...A MCV THAT DEVELOPED OVER THE SOUTHEAST GULF OF MEXICO EARLY LATE THIS MORNING WILL ALSO MOVE EAST ACROSS THE SOUTHERN AREAS OF THE CWA. THESE FEATURES WILL HELP CONTINUE OVER THE CWA THIS AFTERNOON. SO WILL CONTINUE WITH THE NUMEROUS POPS OVER SOUTH FLORIDA THIS AFTERNOON. THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD SLOWLY DISSIPATE THIS EVENING OVER THE CWA...AS THE TROUGH OF LOW PRESSURE AND THE MCV MOVES EAST INTO THE ATLANTIC WATERS ALONG WITH THE LOST OF THE HEATING OF THE DAY. SO WILL CONTINUE WITH THE CHANCE POPS FOR THIS EVENING OVER THE AREA...BEFORE GOING DRY AFTER MIDNIGHT OVER THE LAND AREAS AND KEEPING A SLIGHT CHANCE FOR THE GULF AND ATLANTIC WATERS. THE COLD AIR ALSO STILL REMAINS OVER SOUTH FLORIDA THIS AFTERNOON WHICH WILL HELP TO GENERATE STRONG TO SEVERE STORMS OVER THE INTERIOR AND EAST COAST METRO THIS AFTERNOON INTO EARLY THIS EVENING. COUPLE OF THE STORMS ARE ALSO ALREADY GOING SEVERE EARLY THIS AFTERNOON OVER METRO PALM BEACH COUNTY WITH QUARTER SIZE HAIL. SO WILL CONTINUE TO MENTION THIS IN THE HWO AND THE INTERIOR AND EAST COAST ZONES FOR THIS AFTERNOON INTO THIS EVENING. THE RIDGE OF HIGH PRESSURE WILL THEN BUILD INTO SOUTH FLORIDA ON MONDAY INTO WEDNESDAY ALLOWING FOR THE STEERING FLOW TO BE LIGHT. THEREFORE...THE SEA BREEZES WILL BE THE MAIN PLAYERS EACH DAY THAT WILL PUSH INLAND INTO THE INTERIOR AREAS. SO HAVE KEPT SCATTERED POPS OVER THE CWA EACH DAY WITH THE HIGHEST POPS OVER THE INTERIOR AREAS. .EXTENDED FORECAST... THE LONG RANGE MODELS ARE STILL SHOWING A WEAK LOW IN THE SOUTHWEST CARIBBEAN SEA TO DRIFT NORTHWARD LATE THIS WEEK INTO THIS WEEKEND TOWARDS CUBA. THIS WILL ALLOW FOR THE PRESSURE GRADIENT TO TIGHTEN A LITTLE BIT OVER SOUTH FLORIDA THIS WEEKEND...AND ALLOW FOR SOME TROPICAL MOISTURE TO WORK INTO THE CWA FROM THE CARIBBEAN SEA LATE THIS WEEKEND. SO HAVE KEPT THE WINDS BREEZY ALONG THE EAST COAST AREAS THIS WEEKEND...AND INCREASE THE POPS TO HIGH IN CHANCE OVER THE CWA LATE THIS WEEKEND. WILL CONTINUE TO MONITOR THE LATEST LONG RANGE MODELS ON THE TRACK AND STRENGTH OF THE LOW IN THE SOUTHWEST CARIBBEAN SEA THROUGH THIS WEEK...AND ADJUST THE EXTENDED GRIDS IF NEED BE TO THE LATEST LONG RANGE MODELS. && .MARINE... THE WINDS WILL REMAIN SOUTHERLY TONIGHT INTO WEDNESDAY OVER THE CWA LESS THAN 10 KNOTS. THIS WILL KEEP THE SEAS LESS THAN 2 FEET IN THE GULF STREAM AND IN THE ATLANTIC WATERS. SO NO HEADLINES FOR THE LOCAL CWA WATERS THROUGH MIDDLE OF THIS WEEK, AND BOATING CONDITIONS SHOULD BE GOOD OUTSIDE OF THE SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER... THE RELATIVE HUMIDITIES SHOULD BE REMAIN ABOVE THE THE 35 PERCENT CRITICAL VALUE THROUGH MIDDLE OF THIS WEEK...DUE TO THE TROPICAL MOISTURE IN PLACE. SO NO PROBLEMS WITH THE FIRE WEATHER PRODUCTS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 89 72 89 / 50 30 20 30 FORT LAUDERDALE 73 88 73 88 / 50 30 20 30 MIAMI 74 89 74 89 / 50 30 20 30 NAPLES 71 89 71 89 / 30 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...54/BNB SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Jun 7, 1:41 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 141 PM EDT SUN JUN 7 2009 FLZ063-066>075-168-172>174-081100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 141 PM EDT SUN JUN 7 2009 ...NUMEROUS THUNDERSTORMS THROUGH THIS AFTERNOON AND EVENING... ...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE... ...SLIGHT RISK OF WEAK TORNADOES EAST SECTIONS THIS AFTERNOON... ...WATERSPOUTS POSSIBLE ACROSS GULF OF MEXICO AND ATLANTIC WATERS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY. FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL, AND WIND GUSTS AT LEAST TO 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST METRO AREAS AND EASTERN INTERIOR LOCATIONS THIS AFTERNOON. TORNADOES: WIND PROFILES LOOK FAVORABLE FOR WEAK SHORT LIVED TORNADOES OR FUNNEL CLOUDS MAINLY EAST SECTIONS. WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS AND HIGH CHANCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT OF WATERSPOUTS ACROSS THE LOCAL GULF OF MEXICO AND ATLANTIC WATERS, INCLUDING BISCAYNE BAY, TODAY. WIND: WIND GUSTS OF AROUND 60 MPH WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR THIS AFTERNOON. HAIL: HAIL UP TO PENNY SIZE IN DIAMETER WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST COAST METRO THIS AFTERNOON. FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY PRODUCE URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND MAINLY ALONG THE EAST COAST METRO AREAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE DAILY THROUGH NEXT WEEK. LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 7, 3:05 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EDT SUN JUN 7 2009
FLZ067-071930-
INLAND PALM BEACH COUNTY FL-
305 PM EDT SUN JUN 7 2009
...STRONG THUNDERSTORM MOVING ACROSS NORTH CENTRAL PALM BEACH
COUNTY...
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF LION COUNTRY SAFARI...MOVING
NORTHEAST AT 20 MPH.
THIS STORM WILL AFFECT...
THE CORBETT WILDLIFE AREA
AND SURROUNDING AREAS.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
DIME SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK
SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2674 8040 2679 8048 2697 8038 2696 8031
2690 8020
TIME...MOT...LOC 1903Z 218DEG 16KT 2680 8041
TINGLERSpecial weather statement, Jun 7, 3:26 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
326 PM EDT SUN JUN 7 2009
FLZ067-068-168-072015-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
326 PM EDT SUN JUN 7 2009
...STRONG THUNDERSTORMS MOVING ACROSS NORTHEASTERN PALM BEACH
COUNTY...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
NORTH PALM BEACH GENERAL AIRPORT TO 3 MILES NORTH OF HAVERHILL...
MOVING EAST AT 15 MPH.
THESE STORMS WILL AFFECT...
CALOOSA...
NORTH PALM BEACH GENERAL AIRPORT...
MANGONIA PARK...
JUPITER FARMS...
PHILO FARMS...
NORTH PALM BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2671 8026 2696 8045 2696 8043 2696 8015
2698 8014 2698 8007 2697 8007 2685 8005
2674 8005
TIME...MOT...LOC 1926Z 268DEG 15KT 2692 8029 2673 8013
DGLocal storm report, Jun 7, 3:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL PALM SPRINGS 26.64N 80.10W
06/07/2009 E1.00 INCH PALM BEACH FL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED. RAIN ESTIMATED AT AT LEAST 3
INCHES PER HOUR.
&&
GREGORIALocal storm report, Jun 7, 3:32 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND GST 2 W LAKE WORTH 26.62N 80.10W
06/07/2009 M51 MPH PALM BEACH FL TRAINED SPOTTER
SPOTTER RECORDED A 51 MPH WIND GUST ALONG WITH DIME SIZE
HAIL.
&&
GREGORIASpecial weather statement, Jun 7, 3:50 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 350 PM EDT SUN JUN 7 2009 FLZ074-173-072015- METROPOLITAN MIAMI DADE FL-COASTAL MIAMI-DADE COUNTY FL- 350 PM EDT SUN JUN 7 2009 ...STRONG THUNDERSTORM MOVING RAPIDLY DEVELOPING OVER HIALEAH... AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING OVER HIALEAH...MOVING NORTHEAST AT 5 MPH. THIS STORM WILL AFFECT... HIALEAH... MIAMI LAKES... OPA-LOCKA... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WE0 FOUS54 KMEG 071946 PFMMEG POINT FORECAST MATRICES NATIONAL WEATHER SERVICE MEMPHIS TN 246 PM CDT SUN JUN 7 2009 TNZ088-081000- MEMPHIS-SHELBY TN 35.04N 89.98W ELEV. 298 FT 246 PM CDT SUN JUN 7 2009 DATE 06/07/09 MON 06/08/09 TUE 06/09/09 WED CDT 3HRLY 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 70 92 73 92 74 TEMP 89 86 76 73 72 72 82 89 91 88 80 77 75 74 84 90 91 89 81 78 76 75 DEWPT 61 64 64 64 64 64 66 65 65 65 66 66 66 67 66 67 67 67 67 67 68 69 RH 39 48 66 73 76 76 58 45 42 47 62 69 74 79 55 47 45 48 63 69 76 82 WIND DIR S S S S S S SW SW S S S S S S SW S S SW S S S S WIND SPD 11 8 6 6 6 9 11 13 11 10 5 6 4 4 5 5 6 4 4 4 4 5 CLOUDS SC SC SC SC SC SC SC B1 B1 SC SC SC SC B1 B1 B1 B1 SC SC SC SC SC POP 12HR 5 10 10 20 10 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS S S S S S TSTMS S S S S S HEAT INDEX 89 87 84 91 93 90 82 86 93 95 92 84 MAX HEAT 90 84 91 93 88 93 95 89 DATE 06/10 THU 06/11/09 FRI 06/12/09 SAT 06/13/09 SUN 06/14/09 CDT 6HRLY 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 92 74 88 70 88 68 89 70 93 TEMP 89 89 78 75 87 84 76 71 86 84 74 69 86 85 74 72 90 89 DEWPT 69 69 69 69 68 66 67 68 68 67 66 65 64 62 64 65 66 66 PWIND DIR SW SW SW S S NE NE E S WIND CHAR GN LT GN LT LT LT LT LT LT AVG CLOUDS SC B1 SC SC B2 B2 B2 B2 B2 B2 B1 B1 B1 B1 B2 B2 B1 B1 POP 12HR 20 30 40 40 40 20 10 20 20 RAIN SHWRS S S C C C C C C C C S S S S S S TSTMS S S C C C C C C C C S S S S S S TNZ052-081000- JACKSON-MADISON TN 35.60N 88.92W ELEV. 413 FT 246 PM CDT SUN JUN 7 2009 DATE 06/07/09 MON 06/08/09 TUE 06/09/09 WED CDT 3HRLY 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 65 90 67 90 68 TEMP 87 83 71 67 66 67 80 87 89 86 76 72 69 69 81 88 89 86 76 72 70 69 DEWPT 62 64 62 61 62 64 66 65 67 69 66 65 64 65 66 67 67 68 68 69 69 68 RH 43 53 73 81 87 90 62 48 48 57 71 79 84 87 60 50 48 55 76 90 97 97 WIND DIR S S S S SE S SW SW SW S SW SW S S W S S W SW SE S S WIND SPD 11 8 6 6 6 9 12 13 8 8 6 4 4 3 2 3 5 5 4 3 2 3 CLOUDS SC FW FW FW FW SC SC B1 B1 B1 B1 B1 B1 B1 B1 B1 B1 SC SC SC SC SC POP 12HR 5 10 10 30 20 QPF 12HR 0 0 0 0.03 0.02 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS C C C C S TSTMS C C C C S HEAT INDEX 88 85 80 89 92 90 83 91 93 89 MAX HEAT 88 89 93 86 91 93 86 DATE 06/10 THU 06/11/09 FRI 06/12/09 SAT 06/13/09 SUN 06/14/09 CDT 6HRLY 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 90 69 87 68 85 63 88 64 89 TEMP 86 86 74 70 84 83 73 70 85 80 70 65 85 84 69 66 86 85 DEWPT 69 69 69 68 69 70 68 65 65 65 64 62 64 65 64 63 65 66 PWIND DIR S SW SW SW SW E N E SE WIND CHAR GN LT GN LT LT LT LT LT LT AVG CLOUDS SC B1 SC SC B2 B2 B2 B2 B2 B2 B1 B1 B1 B1 B2 B2 B2 B2 POP 12HR 20 30 40 40 30 10 10 20 20 RAIN SHWRS S S C C C C C C C C S S S S TSTMS S S C C C C C C C C S S S S ARZ026-081000- JONESBORO-CRAIGHEAD AR 35.83N 90.65W ELEV. 253 FT 246 PM CDT SUN JUN 7 2009 DATE 06/07/09 MON 06/08/09 TUE 06/09/09 WED CDT 3HRLY 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 68 90 70 90 70 TEMP 87 84 73 70 69 70 81 87 89 86 78 74 72 72 82 88 89 86 78 75 72 71 DEWPT 63 64 64 64 64 65 67 65 66 67 67 67 67 68 68 69 69 70 69 69 70 70 RH 45 51 73 81 84 84 63 48 47 53 69 79 84 87 63 54 52 59 74 82 93 97 WIND DIR S S S S S S SW W SW SW S S S NE E SE W NE E SE S S WIND SPD 13 11 9 9 6 10 13 6 11 5 5 5 3 2 8 5 6 1 1 3 3 4 CLOUDS SC SC SC SC SC SC SC B1 B1 B1 B1 B1 B1 B2 B2 B2 B2 SC SC SC SC SC POP 12HR 5 20 20 30 20 QPF 12HR 0 0 0 0.13 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS S S S S S S C C C C S S S S C TSTMS S S S S S S C C C C S S S S C HEAT INDEX 88 85 83 89 92 89 85 92 94 91 MAX HEAT 88 82 89 92 86 92 94 88 DATE 06/10 THU 06/11/09 FRI 06/12/09 SAT 06/13/09 SUN 06/14/09 CDT 6HRLY 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 92 70 87 67 85 65 88 67 90 TEMP 89 88 75 71 85 83 73 69 84 80 71 66 84 84 71 69 87 86 DEWPT 71 70 69 68 68 68 67 65 65 65 65 64 64 64 65 65 66 67 PWIND DIR S SW SW E NE NE NE E S WIND CHAR GN LT LT LT LT LT LT LT LT AVG CLOUDS SC B1 SC SC B2 B2 B2 B2 B2 B2 SC SC B1 B1 B2 B2 B1 B1 POP 12HR 30 40 40 40 30 10 10 20 20 RAIN SHWRS C C C C C C C C C C S S S S TSTMS C C C C C C C C C C S S S S MSZ016-081000- TUPELO-LEE MS 34.27N 88.77W ELEV. 354 FT 246 PM CDT SUN JUN 7 2009 DATE 06/07/09 MON 06/08/09 TUE 06/09/09 WED CDT 3HRLY 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 64 91 68 92 69 TEMP 89 85 73 69 67 66 79 87 90 87 76 72 70 70 82 89 91 88 78 74 72 70 DEWPT 62 65 64 62 62 63 66 64 65 66 67 67 66 66 65 66 67 69 69 69 69 69 RH 41 51 73 78 84 90 64 46 44 50 74 84 87 87 56 47 45 54 74 84 90 97 WIND DIR S S SE SE SE S SW S SW S S W E SE SW S S SW SW S SW SW WIND SPD 8 4 5 5 5 4 8 12 8 4 4 4 1 3 5 3 5 5 4 4 3 3 CLOUDS SC FW FW FW FW SC SC B1 B1 SC SC SC SC B1 B1 B1 B1 SC SC SC SC SC POP 12HR 5 5 5 10 5 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 HEAT INDEX 89 87 89 92 89 84 91 95 92 MAX HEAT 90 83 89 92 86 91 95 89 DATE 06/10 THU 06/11/09 FRI 06/12/09 SAT 06/13/09 SUN 06/14/09 CDT 6HRLY 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 92 70 90 70 88 67 90 66 90 TEMP 88 88 75 71 87 85 75 72 87 83 74 68 87 86 72 68 87 86 DEWPT 68 67 67 67 68 69 69 68 68 68 67 65 66 67 67 66 67 68 PWIND DIR SW SW SW SW W E N NE SW WIND CHAR LT LT GN LT LT LT LT LT LT AVG CLOUDS SC B1 SC SC B1 B1 B2 B2 B2 B2 B1 B1 B1 B1 B2 B2 B1 B1 POP 12HR 10 20 30 40 40 20 10 20 20 RAIN SHWRS S S C C C C C C S S S S S S TSTMS S S C C C C C C S S S S S S
Special weather statement, Jun 7, 3:52 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT SUN JUN 7 2009
FLZ068-168-072030-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
352 PM EDT SUN JUN 7 2009
...STRONG THUNDERSTORMS MOVING ACROSS EAST CENTRAL PALM BEACH
COUNTY...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIVIERA BEACH TO
LAKE WORTH...MOVING EAST AT 10 MPH.
THESE STORMS WILL AFFECT...
GLEN RIDGE...
MANGONIA PARK...
WEST PALM BEACH...
PORT OF PALM BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2663 8003 2663 8010 2675 8013 2677 8005
2677 8003 2676 8003 2669 8002
TIME...MOT...LOC 1953Z 266DEG 8KT 2675 8010 2665 8007
DGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:31 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 6, 9:53 PM EDT | Special Marine Warning | MFL | 82 min | |
| Jun 6, 10:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 7, 11:14 AM EDT | Special Weather Statement | MFL | Collier | 61 min |
| Jun 7, 11:19 AM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 7, 11:21 AM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Jun 7, 11:52 AM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 53 min |
| Jun 7, 12:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 7, 12:35 PM EDT | Special Marine Warning | MFL | 85 min | |
| Jun 7, 12:44 PM EDT | Special Weather Statement | MFL | Collier | 61 min |
| Jun 7, 12:45 PM EDT | Special Weather Statement | MFL | Hendry | 60 min |
| Jun 7, 1:45 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Jun 7, 2:01 PM EDT | Special Marine Warning | MFL | 28 min | |
| Jun 7, 2:51 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| Jun 7, 3:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 7, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jun 7, 3:17 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 95 min |
| Jun 7, 3:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 7, 3:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jun 7, 3:37 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jun 7, 3:50 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jun 7, 3:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jun 7, 4:26 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 7, 4:45 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 31 min |
| Jun 7, 5:01 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 62 min |
| Jun 7, 5:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Jun 7, 5:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Jun 7, 5:54 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 7, 6:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jun 7, 6:54 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 66 min |
| Jun 7, 6:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 7, 7:01 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jun 7, 7:11 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Jun 7, 7:25 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Jun 7, 7:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.